# SDR DALA2020020650937

- Difficulty date: February 4, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 41,246 hours, 21,359 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT HOLE A REPAIR IN ACORDANCE WORD CARD 531 1-01171-04B PRIOR TO FURTHER FLIGHT AA 5311-01171 ,SB A320- 531264, AD- 2018-06-04. REPAIRED ON OPEN HOLE "A" LOCATED PRESSURE PANEL AT FRAME 36 R/H SIDE WAS ACCOMPLISHED WITH WORK CARD 5311-01171-04B RII INSPECTION.
